كلية العلوم والآداب بمحافظة الكامل
الأبحاث العلمية
 

الأبحاث العلمية

 
 
  1. Amjad E. Hamza, Mohamed Z. Mohamed, Eltaib M. Abd Elmohmoud, and M. Magzoub. “Conformable Sumudu Transform of Space-Time Fractional Telegraph Equation” Abstract and Applied Analysis. Vol. 2021, Article ID 6682994, 6 pages, (2021).
  2. Bander N. Almutairi, Ahmed E. Abouelregal, Bandar Bin-Mohsin, M.D. Alsulami, Phatiphat Thounthong. “Numerical Solution of the Multiterm Time-Fractional Model for Heat Conductivity by Local Meshless Technique” Complexity. Vol. 2021, Article ID 9952562, 10 pages (2021).
  3. Isa Abdullahi Baba, Hijaz Ahmad, M.D. Alsulami, khadija M. Abualnaja, Mohamed Altanji. “A mathematical model to study resistance and non-resistance strains of influenza“ Results in Physics. Vol. 26, (2021).
  4. M. D. Alsulami. “ Computational mathematical techniques model for investment strategies” Applied Mathematical Sciences, Vol. 15, no. 1, 47-55, (2021).
  5. Md. Fayz-Al-Asad, Md. Nur Alam, Hijaz Ahmad, M.M.A. Sarker, M.D. Alsulami, Khaled A. Gepreel. “Impact of a closed space rectangular heat source on natural convective flow through triangular cavity “ Results in Physics. Vol. 23, (2021).
  6. Mohamed Z. Mohamed, Tarig M. Elzaki, Mohamed S. Algolam, Eltaib M. Abd Elmohmoud , and Amjad E. Hamza. “New Modified Variational Iteration Laplace Transform Method Compares Laplace Adomian Decomposition Method for Solution Time-Partial Fractional Differential Equations” Journal of Applied Mathematics, Vol. (2021) |Article ID 6662645
  7. Mourad Chamekh, Mohamed Ali Latrach, Tarig M. Elzaki. “Approximate analytical solutions for some obstacle problems” Journal of King Saud University – Science. Vol. 33, Issue 2, (2021).
  8. Saad J. Almalki, Tahani A. Abushal , M. D. Alsulami, and G. A. Abd-Elmougod. “Analysis of Type-II Censored Competing Risks’ Data under Reduced New Modified Weibull Distribution” Complexity. Vol. 2021, Article ID 9932840, 13 pages, (2021).
  9. Shams A.Ahmed, Tarig M.Elzaki, Mohamed Elbadri, Mohamed Z.Mohamed. “Solution of partial differential equations by new double integral transform (Laplace - Sumudu transform)” Ain Shams Engineering Journal. Vol. 12, No. 1, (2021)
  10. Waleed M. Osman, Tarig M. Elzaki, Nagat A.A. Siddig. “Modified Double Conformable Laplace Transform and Singular Fractional Pseudo-Hyperbolic and Pseudo-Parabolic Equations” Journal of King Saud University – Science. Vol. 33, Issue 3, (2021).
  11. Waleed M. Osman, Tarig M. Elzaki, Nagat A. A. Siddig. ”Solution of Fractional Telegraph Equations by Conformable Double Convolution Laplace Transform” Communications in Mathematics and Applications. Vol. 12, No. 1, pp. 51–58, (2021).
  12. Fuzhang Wang, Muhammad Imran Asjad, Muhammad Zahid, Azhar Iqbal, Hijaz Ahmad, M.D. Alsulami. “Unsteady thermal transport flow of Casson nanofluids with generalized Mittag-Leffler kernel of Prabhakar's type” Journal of Materials Research and Technology Vol.14, September–October 2021, pp. 1292-1300(2021)
  13. Fuzhang Wanga, Imtiaz Ahmad, Hijaz Ahmad, M.D. Alsulami, K.S. Alimgeer, Clemente Cesarano, Taher A. Nofal. ”Meshless method based on RBFs for solving three-dimensional multiterm time fractional PDEs arising in engineering phenomenons” Journal of King Saud University – Science Volume 33, Issue 8, December 2021, 1016
  1. Aisha Abdullah Alderremy , Mourad Chamekh , and Fadhel Jeday, “Semi-analytical solution for a system of competition with production a toxin in a chemostat “ Journal of Mathematics and Computer Science, Vol. 20, PP. 155–160, (2020). DOI: 10.22436/jmcs.020.02.07
  2. Alla M. Elsheikh, and Tarig M. Elzaki, “Modified Variation Iteration Method And Laplace – Elzaki Transform For Solve Hirota, Schrodinger And Complex MKDV Equations”, World Journal of Engineering Research and Technology WJERT. Vol. 6, Issue 6, PP. 128-136, (2020).
  3. Eltaib M. Abd Elmohmoud, and Tarig M. Elzaki,” New Method With Laplace Transform To Solve Nonlinear PDES”, World Journal of Engineering Research and Technology WJERT. Vol. 6, Issue 4, (2020).
  4. Olufemi Elijah Ige, Razaq Adekola Oderinu, and Tarig M. Elzaki,” Numerical Simulation of The Nonlinear Coupled Jaulent-Miodek Equation by Elzaki Transform-Adomian Polynomial Method”, Advances in Mathematics: Scientific Journal. Vol. 9, no.12, PP. 10335–10355, (2020).
  5. M. D. Alsulami, “Assorting Faces by Singular Value Decomposition” IOSR Journal of Mathematics (IOSR-JM) Vol. 16, Issue 6, PP 01-05, (2020). DOI: 10.9790/5728-1606040105
  6. M. D. Alsulami, ” Stochastic Modeling of Infectious Disease” International Journal of Innovation in Science and Mathematics Volume 8, Issue 6, (2020).
  7. Moh A. Hassan, Tarig M. Elzaki,” Double Elzaki Transform Decomposition Method for Solving Non-Linear Partial Differential Equations” Journal of Applied Mathematics and Physics, Vol. 8, PP. 1463-1471, (2020). DOI: 10.4236/jamp.2020.88112
  8. Mourad Chamekh, Mohamed Ali Latrach, and Yves Renard,” Frictional self-contact problem of elastic rods” Journal of King Saud University – Science. Vol. 32, Issue 1, Pages 828-835, (2020).
  9. Shams A. Ahmed, Tarig M. Elzaki, and Abdelgabar Adam Hassan,” Solution of Integral Differential Equations by New Double Integral Transform (Laplace–Sumudu Transform)” Abstract and Applied Analysis Vol. 2020, Article ID 4725150, 7 pages, (2020).
  10. Mahmod M. Sh. Amrir ,” تأثير القوى العاملة و البطالة على الناتج القومي المحلي باستخدام أنموذج البيانات المزدوجة (Panel Data) - دراسة تحليلية على الدول العربية للفترة (2000 -2018” , الأطروحة ( العلوم الصرفة)
  1. Aisha Abdullah Alderremy, Tarig M. Elzaki, and Mourad Chamekh,” Modified Adomian Decomposition Method to Solve Generalized Emden–Fowler Systems for Singular IVP”, Mathematical Problems in Engineering Vol. 2019, Article ID 6097095, 6 pages, (2019).
  2. Huda Ibrahim Osman Bashir, Mona Magzoub Mohammed Ahmed Hassan, Fatin Ali Mohamed Saeed, Nesreen Sirelkhtam Elmki Abdalla, Mubarak Dirar Abdallah & Sawsan Ahmed Elhouri Ahmed,” Applications of Kamal Transform to Mechanics & Electrical Circuits Problems”, Global Journal of Engineering Science and Researches. Vol. 6, no. 10, (2019) DOI- 10.5281/zenodo.3475118
  3. Mahmod Mohamed Shakoor Amrir,” Comparing Three Different Estimators of fuzzy hazard Rate Function for Mixed Failure to Time Model”, IJCSNS International Journal of Computer Science and Network Security, VOL.19 No.12, (2019)
  4. Mourad Chamekh, Nabiha Brik and Malek Abid, ” Mathematical and numerical study of the concentration effect of red cells in blood” Journal of King Saud University - Science. Vol. 31, Issue 4, PP. 1463-1470. (2019).
  5. Mourad Chamekh, Tarig M. Elzaki, and Nabiha Brik, “Semi analytical solution for some proportional delay diferential equations”, SN Applied Sciences Vol. 2019, (2019).
  6. Tarig M. Elzaki and A. A. Ishag,” Modified Laplace Transform and Ordinary Differential Equations with Variable Coefficients”, World Engineering & Applied Sciences Journal. Vol. 10, no. 3, PP. 79-84, (2019).
  7. Tarig M. Elzaki, Adil Mousa,” On the convergence of triple Elzaki transform”, SN Applied Sciences (2019).
  8. Tarig M. Elzaki, Yassir Daoud and J. Biazar, “Decomposition Method for Fractional Partial Differential Equations Using Modified Integral Transform” World Applied Sciences Journal. Vol. 37, no. 1, PP. 18-24, (2019)
  1. Mourad Chamekh, Tarig. M. Elzaki, “Explicit solution for some generalized fluids in laminar flow with slip boundary conditions” Journal of Mathematics and computer science. Vol. 18, PP. 272–281, (2018). doi: 10.22436/jmcs.018.03.03
  2. Mourad Chamekh, Abdeljabbar Ghanmi, Samah Horrigu,” Iterative Approximation of Positive Solutions for Fractional Boundary Value Problem on the Half-line” Published by Faculty of Sciences and Mathematics, University of Nis, Serbia. Vol. 32, no. 18, PP. 6177–6187, (2018).
  3. Musa A.A. Jawarneh, “Pseudo Recrrent Manifolds“ International Journal of Engineering, Science and Mathematics, Vol. 7 Issue 2, (2018).
  4. Musa A. A. Jawarneh, “Quasi Jawarneh Manifolds“, International Journal for Research in Applied Science & Engineering Technology (IJRASET). Vol. 6, Issue IV, (2018).
  5. Tarig M. Elzaki, Mourad Chamekh, “New transform iterative method for solving some Klein-Gordon equations Aisha Abdullah Alderremya”, Results in Physics. Vol. 10, PP. 655–659, (2018).
  6. Tarig M. Elzaki, Mourad Chamekh,” Solving Nonlinear Fractional Differential Equations using a New Decomposition Method”, Universal Journal of Applied Mathematics & Computation. Vol. 6, PP. 27-35, (2018).
  7. Mahmod M. Sh. Amrir, “الطاقة المتجددة و أثرها على النمو الاقتصادي في الاردن”. وقائع المؤتمر الاتحاد الاحصائيين العرب في الأردن
  1. M. Jawarneh, S. Samui, U. De,” Projective Curvature Tensor on (K, µ)-Contact Space Forms”, International Journal of Pure and Applied Mathematics. Vol. 113, no. 3, 425-439, (2017). doi: 10.12732/ijpam.v113i3.5
  2. Muhammad Suleman, Tarig. M. Elzaki, Qingbiao Wu, Naveed Anjum, and Jamshaid Ul Rahman, “New Application of Elzaki Projected Differential Transform Method”, Journal of Computational and Theoretical Nanoscience Vol. 14, 631–639, (2017). #
  3. “Numerical Treatment of A Nonlinear Hyperbolic Equation “, Mediterranean Journal of Modeling and Simulation. Vol. 7, PP. 049-058, (2017). #
  1. Alla M. Elsheikh and Tarig M. Elzaki, “Modified Variational Iteration Method for Solving Fourth Order Parabolic PDEs With Variable Coefficients”, Global Journal of Pure and Applied Mathematics. Vol. 12, no. 2, pp. 1587-1592, (2016).
  2. Mourad Chamekh, “Existence of Solutions for a Fractional and Non-Local Elliptic Operator”. Journal of Applied & Computational Mathematics. Vol. 5, no. 6, (2016) DOI: 10.4172/2168-9679.1000335
  3. Muhammad Suleman, Tarig M. Elzaki, Jamshaid Ul Rahman, and Qingbiao Wu, “A Novel Technique to Solve Space and Time Fractional Telegraph Equation”. Journal of Computational and Theoretical Nanoscience. Vol. 13, 1536–1545, (2016).
  4. Musa A.A. Jawarneh, “Jawarneh Manifold with Semi Symmetric Metric Connection”. IOSR Journal of Mathematics. Vol. 12, no. 5, PP 18-21, (2016)
  5. Musa A. A. Jawarneh, “Quasi Al-Watani Manifolds” Fundamental Journal of Mathematics and Mathematical Sciences Vol. 6, no. 1, 2016, Pages 45-50
  6. Musa A. A. Jawarneh, ”Nearly Quasi Al-Watani Manifolds”, International Arab Conference on Mathematics and Computations, Zarqa University, Jordan, (2016).
  7. Mahmod M. Sh. Amrir التوزيعات المختلطة و التوزيهات الملوثة - دراسة مقارنة مجلة الاتحاد الاحصائيين العرب (2016).
  1. Alla M. Elsheikh & Tarig. M. Elzaki, “Variation Iteration Method for Solving Porous Medium Equation”, International Journal of Development Research Vol. 5, Issue, 06, pp. 4677-4680, (2015).
  2. Amjad Ezoo Hamza & Tarig. M. Elzaki, “Application of Homotopy Perturbation and Sumudu Transform Method for Solving Burgers Equations”. American Journal of Theoretical and Applied Statistics. Vol. 4, No. 6, pp. 480-483, (2015). doi: 10.11648/j.ajtas.20150406.18.
  3. Hussam E. Hashim & Tarig. M. Elzaki, “Solving Singular Partial Integro Differential Equations Using Taylor Series”, International Journal of Innovative Science, Engineering & Technology, Vol. 2 Issue 4, pp 501-506, (2015).
  4. Mohamed Elbadri & Tarig. M. Elzaki, “New Modification of Homotopy Perturbation Method and the Fourth - Order Parabolic Equations with Variable Coefficients”. Pure and Applied Mathematics Journal. Vol. 4, No. 6, pp. 242-247, (2015). doi: 10.11648/j.pamj.20150406.13.
  5. Mohand M. Abdelrahim Mahgob&Tarig. M. Elzaki, “Solution of Partial Integro-Differential Equations by Elzaki Transform Method”, Applied Mathematical Sciences, Vol. 9, no. 6, 295 – 303, (2015).
  6. Mohand M. Abdelrahim Mahgob & Tarig. M. Elzaki, “Elzaki Transform and Integro-Differential Equation with a Bulge Function”, IOSR Journal of Mathematics (IOSR-JM). Vol. 11, Issue 2, PP 25-28, (2015). DOI: 10.9790/5728-11232528.
  7. Mohannad H. Eljaily, Tarig M. Elzaki. “Solution of Linear and Nonlinear Schrodinger Equations by Combine Elzaki Transform and Homotopy Perturbation Method”. American Journal of Theoretical and Applied Statistics. Vol. 4, No. 6, 2015, pp. 534-538, (2015). doi: 10.11648/j.ajtas. 20150406.24.
  8. Mohammed A. Bajaber &Tarig. M. Elzaki, “New Theorem (Bajaber Theorem) to Find the Division Remainder of Polynomials”, International journal of Multidisciplinary Research and information, IJMRI. Vol. 1, no. 3:159-163 , (2015).
  9. Mourad Chamekh, “Non-linear Stability Criterion in Numerical Approximation of Hyperelastic Rods”, Universal Journal of Engineering Mechanics. Vol. 3, 45-52, (2015).
  10. Musa A.A. Jawarneh, “AL-Watani Manifold Admitting Semi Symmetric Metric Connection”, Pure Mathematical Sciences, Vol. 4, no. 1, 1-8, (2015).
  11. Musa A.A. Jawarneh, “A Class of Riemannian Manifolds with Special Form of Curvature Tensor”, British Journal of Mathematics & Computer Science, Vol. 7. No 3: 191-196, (2015).
  12. Muhammad Suleman, Qingbiao Wu, T. M. Elzaki, “Explicit Analytic Solution of Vibration Equation for large domain by mean of the Elzaki projected Differential Transform Method”, Journal of Advances in Mathematics, Vol .11, no. 5, pp. 5244- 5257, (2015).
  13. Shams A. Ahmed &Tarig. M. Elzaki, “Solution of Heat and Wave – Like Equations by Adomian Decomposition Sumudu Transform Method”, British Journal of Mathematics & Computer Science. Vol. 8, no. 2, 101-111, (2015).
  14. Tarig M. Elzaki & Sadah A. Alkhateeb, “Modification of Sumudu Transform "Elzaki Transform" and Adomian Decomposition Method”, Applied Mathematical Sciences, Vol. 9, no. 13, 603 – 611, (2015).
  15. Tarig M. Elzaki & Hwajoon Kim, “The Solution of Radial Diversity and Shock Wave Equations by Elzaki Variational Iteration Method”, International Journal of Mathematical Analysis Vol. 9, no. 22, 1065 – 1071, (2015).
  16. Tarig M. Elzaki & Badriah A.S. Alamri, “Combination of Transform Methods for Solving Linear and Nonlinear Differential Equations with Proportional Delay”, International Mathematical Forum, Vol. 10, no. 10, 467 – 476, (2015).
  1. Eltaib M. Abd Elmohmoud &Tarig M. Elzaki, “Elzaki Transform of Derivative Expressed by Heaviside Function”, World Applied Sciences Journal. Vol. 32 (8): 1686-1689, (2014). DOI: 10.5829/idosi.wasj.2014.32.08.893.
  2. Eman M. A. Hilal & Tarig M. Elzaki, “Solution of Nonlinear Partial Differential Equations by New Laplace Variational Iteration Method”, Journal of Function Spaces, Volume 2014, pp. 1-5, (2014).
  3. Hwajoon Kim &Tarig M. Elzaki, The Representation on Solutions of Burger’s Equation by Laplace Transform, Int. Journal of Math. Analysis, Vol. 8, no. 31, 1543 - 1548, (2014).
  4. Mohammed E. A. Rabie, &Tarig. M. Elzaki, “A study of some systems of non linear partial differential equations by using Adomian and modified decomposition methods”, academic Jornalsm, Afreican Journal of Mathematics and Computer Science Research, Vol. 7(6), pp, 61-67. (2014). DOI: 10.5897/AJMCSR2014.0541.
  5. Shams A. Ahmed and Tarig M. Elzaki, “A Comparative Study of Sumudu Decomposition Method and Sumudu Projected Differential Transform Method”, World Applied Sciences Journal. Vol. 31 (10): 1704-1709, (2014). DOI: 10.5829/idosi.wasj.2014.31.10.215.
  6. Tarig M. Elzaki, “Application of Projected Differential Transform Method on Nonlinear Partial Differential Equations with Proportional Delay in One Variable”, World Applied Sciences Journal. Vol 30 (3): 345-349, (2014). DOI: 10.5829/idosi.wasj.2014.30.03.1841.
  7. Tarig M. Elzaki & Badriah A.S. Alamri, “Projected Differential Transform Method and Elzaki Transform for Solving System of Nonlinear Partial Differential Equations”, World Applied Sciences Journal. Vol. 32 (9): 1974-1979, (2014).DOI: 10.5829/idosi.wasj.2014.32.09.1253.
  8. Tarig M. Elzaki & Hwajoon Kim, “The Solution of Burger’s Equation by Elzaki Homotopy Perturbation Method”, Applied Mathematical Sciences, Vol. 8, no. 59, 2931 – 2940, (2014).
  1. K. Al-Ajlouni, S. Shakhatreh, N. AL- Ibraheem , M. A. Jawarneh“Evaluation of Wastewater Discharge from Hospitals in Amman –Jordan“ International Journal of Basic & Applied Sciences Vol. 13 Issue 4, p44 , (2013)
  2. Elsayed A. Elnour, & Tarig. M. Elzaki,“Solution of Nonlinear Partial Differential Equations by the Combined Laplace Transform and the new Modified Variational Iteration Method“ Wulfenia journal vol. 20, No. 4, pp. 174-180, (2013)
  3. Mahmood Mrir,“Comparing Different Estimators for Parameters of Two Gamma Parameters Using Simulation“ IJCSNS International Journal of Computer Science and Network Security VOL.13 No.12, (2013)
  4. Musa A.A. Jawarneh“Semi-pseudo symmetric manifolds admitting a semi-symmetric metric“ Universal journal of mathematics and mathematical sciences, Vol. 3, no.2, 193-204, (2013)
  5. Musa A.A. Jawarneh“Semi-pseudo symmetric manifold admitting a semi-symmetric metric connection“, Archives Des Sciences. Vol.66, no.1, 269-276, (2013)
  6. Tarig. M. Elzaki, Benedict Ita, “Solutions of Radial Diffusivity and Shock Wave Equationsby Combined Homotopy Perturbation and Elzaki Transform Methods“, Asia-Pacific Science and Culture Journal, Vol. 2, 18–23, , (2013)
  7. Tarig. M. Elzaki, Eman M.A. Hilal & Sadah. A. Alkhateeb, “On the Classifications of Hyperbolic and Elliptic Equationswith Exponential Coefficients“, Science Series Data Report, Vol 5, No. 2, pp. 21-25, (2013)
  8. Tarig M. Elzaki, and J. Biazar, “Homotopy Perturbation Method and Elzaki Transform for Solving System of Nonlinear Partial Differential Equations“, World Applied Sciences Journal Vol, 24 (7): 944-948, (2013)
  9. Tarig. M. Elzaki, Mohmod M. Sh. Amrir, “Combine Laplace Transform and Variational Iteration Method to Solve Convolution Differential Equations“, The 6th International Conference on Information Technology, (2013)
  10. Tarig M. Elzaki, and Salih M. Elzak, “Application of Tarig Transform to Integral and Integro-Differential Equations“, Elixir Appl. Math. 57 13978-13981, (2013)
  1. Mahmood MrirThe Relationship between Information System strategy & Information. Technology strategy International Journal for Sciences and Technology. Vol 7, No 2, (2012)
  2. Mohammed E. A. Rabie, & Tarig. M. Elzaki“Solution of Linear Systems of Partial Differential Equationsby Adomian and Modified Decomposition Methods” Asia-Pacific Science and Culture Journal Vol. 2, 56–62, 2013© (2012)
  3. Musa A.A. Jawarneh“Generalized semi-pseudo Ricci symmetric manifold “ International Mathematical Forum Vol.7, no. 6, 297 – 303, (2012)
  4. Shams A. Ahmed & Tarig. M. Elzaki “The Solution of Nonlinear Volterra Integro-Differential Equations of Second Kind by Combine Sumudu Transform and Adomain Decomposition Method“ International Journal of Advanced and Innovative Research. Vol. 2 Issue 12. PP 90-93, (2012)
  5. Tarig. M. Elzaki,“Double Laplace Variational Iteration Method for Solution of Nonlinear Convolution Partial Differential Equations“ Archives Des Sciences (ISI Journal) Vol. 65, No. 12, PP. 588-593, (2012)
  6. محمود امريرمدى رضا طلاب كلية العلوم والآداب بمحافظة الكامل عن واقع الكلية دراسة ميدانية مجلة الاتحاد الاحصائيين العرب المجلد الأول JASU العدد الثاني 2012
آخر تحديث 1/18/2022 12:23:16 PM